# SDR HNAA2012020800562

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 66,355 hours, 75,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 4 RED EMERGENCY LIGHTS POSITIONED IMPROPERLY ON FLOOR.  REPOSITION EMERGENCY LIGHTS AT ROW 4.
